# SDR ASAA2014092209195

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,692 hours, 4,424 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Accessory Unit
- Part number: 655281064
- Part serial: 6552810F09392
- Condition: Warning Light
- Location: Rt A/C Pack
- Part time: 14,707 hours, 4,431 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER RECALL.  RESET CANCELLED LIGHT.  ACFT GROUNDED.  BITE CHECK OF RIGHT PACK ZONE TEMP CONTROLLER, M1443,  BIT AND PREV FLT FAULT RAM AIR ACTURATOR.  REPLACED ACAU NR 2, M1455.  INSTALLATION AND OPS TEST OF M1445 RT RAM AIR SYSTEM RELAYS OK REF AMM 21-51-02/401&501.  OPERATED PACKS, OPS NORMAL.  BITE CHECK OF RT PACK/ZONE TEMP CONTROLLER VERIFY HAS GREEN GO LIGHT.
